# SDR 07FDEA00161

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 11,384 hours, 6,243 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON POWER UP, NO REV UNLK LIGHTS NOTED ECAM.  ENG NR 1 R REV PRESSURIZED.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C EXPIRATION: 04FEB07  "MEL 78-30-01-A: ENGINE.  NR 1 THRUST REVERSER, INOP.  THRUST REVERSER IS DEACTIVATED IN  FORWARD THRUST POSITION."  REACTIVATED NR 1 T/R AND PERFORMED OPS CK REF JRH USING APU AIR. ALL INDICATIONS NORMAL. REMOVED AND REPLACED PRSOV PRECAUTIONARY REF A300 MM  78-31-05-4. PERFORMED ENG POWER RUN, DID NOT GET  "REV PRESSURIZED" INDICATION. CHECKED OPERATION OF  T/R USING APU AIR AGAIN WITH ALL INDICATIONS  NORMAL. RETURNED VALVE MPN 320522-5 TO TSP.
